# SDR AALA980532

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46996
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION BETWEEN STATION 1701 FLOORBOARD AND FLOORBOARDS SUPPORT ON TOP OF FLOORBEAM BETWEEN NR 3 ROLLER TRAY AND NR 5 ROLLER TRAY.  TREATED PRIMED AND PAINTED AREA PER SRM 51-21-01 VOL II.  INSTALLED DOUBLER TO TOP FO FLOORBEAM PER SRM 53-00-01 VOL 1.  (M)
